Tohoku Mathematical Journal

Some remarks on space with a certain contact structure

Masafumi Okumura

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 14, Number 2 (1962), 135-145.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178244168

Digital Object Identifier
doi:10.2748/tmj/1178244168

Mathematical Reviews number (MathSciNet)
MR0143148

Zentralblatt MATH identifier
0119.37701

Subjects
Primary: 53.52

Citation

Okumura, Masafumi. Some remarks on space with a certain contact structure. Tohoku Math. J. (2) 14 (1962), no. 2, 135--145. doi:10.2748/tmj/1178244168. https://projecteuclid.org/euclid.tmj/1178244168


Export citation

References